| Catalog Number |
6972450 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Reaction (2414); Neck Pain (2433)
| Date of Event |
06/05/2019
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Neither the device nor films of applicable imaging studies were returned to the manufacturer for evaluation.Therefore, we are unable to determine the definitive cause of the reported event.If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
It was reported that the patient underwent cervical surgery at c5/c6 due to some unknown reasons where an artificial disc has been implanted.Post-op, approximately 6 weeks ago patient presented to the emergency room (er) with complaints of pain in both upper extremities due to her child jumped on her neck.Also, the patient had allergic reactions due to metal and possible tissue scar.As a result of this the patient underwent revision surgery due to possible metal allergy reaction and increased scar tissue, wherein the implanted disc was completely explanted.
Additional Manufacturer Narrative
Product analysis results: after visual and optical examination and after reviewing the event description no failure can be noted at this time.There does not appear to be any damage nor does it indicate any functional issues.If information is provided in the future, a supplemental report will be issued.